Walter Carballosa Torres Print
Written by Walter Carballosa Torres   
Friday, 18 November 2011 13:23

Walter Carballosa Torres

Florida International University

Department of Mathematics and Statistics

11200 SW 8th Street, Miami, FL 33199, USA

 

Despacho:  DM 409D

Teléfono: +1 305 348 1784 

E-Mail: This e-mail address is being protected from spambots. You need JavaScript enabled to view it

MathSciNet 

 foto

 


Brief Curriculum Vitae


  • BSc. of Mathematics - University of Havana, Cuba (2002)
  • MSc. in Mathematical Science - University of Havana, Cuba (2007)
  • PhD. in Mathematical Engineering - Carlos III University of Madrid, Spain (2014). Advisor: José M. Rodríguez García

Research Interests


  • Geometric Function Theory: Gromov Hyperbolic Spaces, 
  • Graph Theory & Combinatorics: Graph Polynomials,
  • Approximation Theory: Multiple Orthogonal Polynomials.  

List of Publications


  1. (With J. M. Rodríguez, J. M. Sigarreta and M. Villeta) On the Hyperbolicity Constant of Line GraphsThe Electronic Journal of Combinatorics 18(1) (2011), #P210.
  2. (With D. Pestana, J. M. Rodríguez and J. M. Sigarreta), Distortion of the hyperbolicity constant of a graphThe Electronic Journal of Combinatorics 19(1) (2012), #P67.
  3. (With A. de la Cruz, M. R. Moreno and J. M. Rodríguez) Gromov hyperbolicity in strong product graphs The Electronic Journal of Combinatorics 20(3) (2013), #P2.
  4. Exact Defensive Alliances in GraphsApplied Mathematical Sciences7(74), (2013) 3673 - 3679.
  5. (With J. M. Rodríguez, J. M. Sigarreta and Y. Torres-Nuñez) Distinctive power of the alliance polynomial for regular graphsElectronic Notes in Discrete Mathematics 46 (2014), 313-320.
  6. (With A. de la Cruz and J.M. Rodríguez) Characterization of the hyperbolicity in the lexicographic productElectronic Notes in Discrete Mathematics 46 (2014), 97-104.
  7. (With J. M. Rodríguez and J. M. Sigarreta) Distortion of the hyperbolicity constant in minor graphsElectronic Notes in Discrete Mathematics 46 (2014), 57-64.
  8. (With J. M. Rodríguez and J. M. Sigarreta) Hyperbolicity in the corona and join of graphs, Aequationes Mathematicae 89(5) (2015), 1311-1327.
  9. (With A. Portilla, J. M. Rodríguez and J. M. Sigarreta) Planarity and Hyperbolicity in GraphsGraphs and Combinatorics 31(5) (2015), 1311-1324.
  10. (With J.M. Rodrıguez, J. M., Sigarreta and Y. Torres-Nunez, (2016). Alliance PolynomialGraph Polynomials A Multidisciplinary Approach, p. 177. (Book Chapter)
  11. (With S. Bermudo, J. M. Rodríguez and J. M. Sigarreta) On the hyperbolicity of edge-chordal and path-chordal graphsFILOMAT 30(9) (2016), 2599-2607. 
  12. (With J. M. Rodríguez and J. M. Sigarreta) New inequalities on the hyperbolicity constant of line graphsArs Combinatoria 129 (2016), 367-386.
  13. (With J. C. Hernández-Gómez, L. R. Piñeiro and J. M. Sigarreta) Generating Function: Multiple Orthogonal PolynomialsAppl. Math. Sci.10(16) (2016), 761-772.
  14. (With J. C. Hernández-Gómez, O. Rosario and Y. Torres-Nuñez) Computing the strong alliance polynomial of a graphInvestigación Operacional 37(2) (2016), 115-123.
  15. (With J. M. Rodríguez, J. M. Sigarreta and Y. Torres-Nuñez) Alliance polynomial of regular graphs, Discrete Appl. Math. 225 (2017), 22-32.
  16. (With H. de Alba, D. Duarte and L.M. Rivero-Martínez) Cohen-Macaulayness of triangular graphsBull. Math. Soc. Sci. Math. Roumanie 60(108) No. 2 (2017), 103-112.
  17. Gromov hyperbolicity and convex tessellation graphActa Math. Hungar. 151(1)  (2017), 24-34.
  18. (With R. Fabila-Monroy, J. Leaños and L.M. Rivero-Martínez) Regularity and planarity of token graphsDiscuss. Math. Graph Theory 37(3) (2017), 573–586.
  19. (With J. M. Rodríguez, J. M. Sigarreta and Y. Torres-Nuñez) Computing the alliance polynomial of a graph, Ars Combinatoria 135 (2017), 163-185.
  20. (With A. de la Cruz, A. Martínez-Pérez and J. M. Rodríguez) Hyperbolicity of direct products of graphsSymmetry 10(7) (2018), #279.
  21. (With J. M. Rodríguez, O. Rosario and J. M. Sigarreta) On the hyperbolicity constant in graph minorsBull. Iranian Math. Soc. 44(2) (2018), 481–503.
  22. (With A. de la Cruz and J.M. Rodríguez) Gromov hyperbolicity in the cartesian sum of graphsBull. Iranian Math Soc. 44(3) (2018), 837-856.
  23. (With A. de la Cruz and J.M. RodríguezGromov hyperbolicity in Lexicographic product graphs, Proc. Math Sci. 129 (2019), #5.
  24. (With L. A. Basilio-Hernandez, J. Leaños and J.M. Sigarreta) On the differential polynomial of a graph. Accepted in Acta Mathematica Sinica, English Series.
  25. (With H. de Alba, J. Leaños and L.M. Rivero-Martínez) Independence and Matching numbers of some token graphs. Submitted.


Conference


  • 49th Southeastern International Conference on Combinatorics, Graph Theory, and Computing (SEICCGTC), March 5-9, 2018 at Florida Atlantic University, Boca Raton, FL. Distinguishing wheel graphs by the alliance polynomial.
  • 2018 Joint Mathematics Meetings, San Diego, California, January 10-13, 2018. On the rectilinear crossing numbers of complete 4-partite graphs.
  • AMS’s Mathematics Research Communities Conference. Beyond Planarity: Crossing Numbers of Graphs. Snowbird, Utah. June 11 – 17, 2017.
  • XLVII Congreso Nacional de la Sociedad Matemática Mexicana, Durango, Mexico, October 2014. Gromov hyperbolicity of planar graphs.
  • IX Jornadas de Matemática Discreta y Algorítmica, Tarragona, Spain. July 2014. Distortion of the hyperbolicity constant in minor graphs
  • XXIX Coloquio Víctor Neumann-Lara de Teoría de las Gráficas, Combinatoria y sus Aplicaciones. Veracruz, Mexico. March 2014. Caracterización de la hiperbolicidad de algunos productos de gráficas.
  • VIII Encuentro Andaluz de Matemática Discreta, Universidad de Sevilla, Spain. October 2013. Gromov hyperbolicity of generalized chordal graphs. 
  • Workshop of Young Researchers in Mathematics 2013, Universidad Complutense de Madrid, Spain. September 2013. On the hyperbolicity constant of extended chordal graphs. 
  • XIV Evento Científico Internacional MATECOMPU 2012, Matanzas, Cuba. November 2012. Fronteras sobre hiperbolicidad constante de gráficos lineales. 
  • 10th International conference of numerical analysis and applied mathematics, Kypriotis Hotels and Conference Center, Kos, Greece. September 2012. Hyperbolicity of line graphs with edges of arbitrary lengths. 
  • VIII Jornadas de Matemática Discreta y Algorítmica, Almería, Spain. July 2012. Bounds on hyperbolicity constant of line graphs. 
  • Doc-Course: Triangulations and Extremal Graph Theory, Universidad de Sevilla, España. March 2012. Gromov hyperbolicity of line graphs.

 


Seminars


  • Department of Mathematics and Statistics, Florida International University, Miami, FL. January 26, 2016. On the Gromov hyperbolicity of planar graphs.
  • Tardes de Álgebra, Combinatoria y Optimización (TACO). Departamento de Matemáticas Cinvestav-IPN, Mexico. April 2, 2014. Invariance of the Gromov hyperbolicity in graphs under transformations.
  • Seminar on Algebra and Combinatorics. Joint UAM-ICMAT. November 8, 2013. Alliance Polynomial of a Graph.
  • Seminar on Orthogonality, Approximation Theory and Applications. Group of Applied Mathematical Analysis (GAMA), Universidad Carlos III de Madrid. October 3, 2013. On the hyperbolicity constant of extended chordal graphs. 
  • Research Colloquia of Unidad Académica de Matemática, Autonomous University of Guerrero, Guerrero, México. May 2013. Hiperbolicidad en el sentido de Gromov. Gráficas hiperbólicas. 
  • Seminar of Advanced Mathematics of Unidad Académica de Matemática, Autonomous University of Guerrero, Guerrero, Mexico. Junio 2012. Gromov hyperbolicity of line graphs. 
Last Updated on Friday, 11 January 2019 21:50